# SDR ASAA2015100613371

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 9,742 hours, 3,117 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOR LESS THAN A MINUTE HAD FMC FAILURE ON CAPTAIN SIDE, PICKED UP QRH AND IT FIXED ITSELF.  ALL FMC OPERATIONS NORMAL AFTER THAT.  ACFT GROUNDED.  PERFORMED FMC BITE PROCEDURE REF FIM 34-61, TASK 801.  NO IN-FLIGHT OR SENSORS FAULT DETECTED.
